# SDR DALA13020060970

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 59,185 hours, 43,787 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CABLE CLAMP NR 18 WAS FOUND TO BE LOCATED LESS THAN .5" FROM THE CONDUIT IN THE AFT ACCESSORY COMPARTMENT AT THE FRAME AT 7 O'CLOCK POSITION.  ADJUSTED CLAMP CLEARANCE IAW AMM 53-53-00-501 AND AMDS CARD 5350-01077-0101.  REQUIRED INSPECTION COMPLETE.
